# SDR 2020FA0000553

- Difficulty date: December 8, 2020
- Submitted: December 18, 2020
- Operation: General aviation
- Aircraft: N371MA
- Make and model: Cessna T206H
- Aircraft serial: T20608028
- System (JASC): 2700 · Flight Control System
- Part: Pulley
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED PULLEY FROM BRACKET AND FOUND BRACKET INCORRECTLY DIMPLED WHERE PULLEY BOLT RUNS THROUGH BRACKET.  CONSULTED CESSNA TECH SUPPORT AND THEY RECOMMEND REPLACEMENT OF BRACKET AND PULLEY.  NEW BRACKET AND PULLEY INSTALLED.
